Napredna pretraga

Pregled bibliografske jedinice broj: 729480

Cardiovascular drug-induced interstitial lung disease ; Case presentation


Juričić, Maja; Alilović, Marija; Koprivanac, Antun; Pelicarić, Dubravka; Smojver-Ježek, Silvana; Brčić, Luka; Peroš-Golubičić, Tatjana
Cardiovascular drug-induced interstitial lung disease ; Case presentation // Fibrosing interstitial lung disease of idiopathic and exogenous origin.Phenotype approach. / Poletti, Venerino ; Vašakova, Martina (ur.).
Prague, 2014. str. 12-12 (poster, nije recenziran, sažetak, stručni)


Naslov
Cardiovascular drug-induced interstitial lung disease ; Case presentation

Autori
Juričić, Maja ; Alilović, Marija ; Koprivanac, Antun ; Pelicarić, Dubravka ; Smojver-Ježek, Silvana ; Brčić, Luka ; Peroš-Golubičić, Tatjana

Vrsta, podvrsta i kategorija rada
Sažeci sa skupova, sažetak, stručni

Izvornik
Fibrosing interstitial lung disease of idiopathic and exogenous origin.Phenotype approach. / Poletti, Venerino ; Vašakova, Martina - Prague, 2014, 12-12

Skup
Fibrosing interstitial lung disease of idiopathic and exogenous origin.Phenotype approach.

Mjesto i datum
Prag, Češka, 19-21.06.2014

Vrsta sudjelovanja
Poster

Vrsta recenzije
Nije recenziran

Ključne riječi
Drug-induced lung disease; cardiovascular drugs; interstitial lung disease

Sažetak
Cardiovascular drug-induced side effects are seen occasionally, most frequently in patients taking amiodarone, ACE inibitors, anticoagulants, beta blockers and statins. Major pulmonary form is drug- induced interstitial lung disease-DILD. Pt. M.M. was admitted to hospital due to fever, dyspnoa and pulmonary infiltrates. Since 2011.she has been on amiodarone and in Ocober 2011.implantable cardioverter defibrillator was inserted. The workup among others showed BALF cytoanalysis and transbroncial PHD indicative of DILD. The amiodarone-drug induced lung disease, with peripheral and pulmonary eosinophilia and BOOP was diagnosed. The cesasion of amiodarone and corticosteroids made respiratory failure vane, patient recover and lung infiltrates diminish. Pt. C.D. experienced fever and cough in January 2013. In outer Institution he received corticosteroids with disappearance of symptoms and multiple interstitial infiltrates. Following the cessation of the steroids all the symptoms (fever, cough) and multiple, migratory pulmonary infiltrates recurred. The workup among others showed BALF cytoanalysis and transbroncial PHD indicative of DILD. The substitution of simvastatin with ezetimib and corticosteroids caused symptoms and pulmonary infiltrates disappear. As ILD has been reported with most statins, suggesting that statin-induced ILD is a class effect and not a specific statin effect we did not substitute simvastatin with another statin but with entirely different compound

Izvorni jezik
Engleski

Znanstvena područja
Kliničke medicinske znanosti



POVEZANOST RADA